MathSciNet Relay Station
MathSciNet bibliographic data
MR873018 (88h:54058) 54H15 (54F15)
Ancel, Fredric D. An alternative proof and applications of a theorem of E. G. Effros. Michigan Math. J. 34 (1987), no. 1, 39–55.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement